# SDR B4MR98006

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 680 RBL 25 TO LBL 25 HAS CORROSION (FLOORBEAM).  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  INSTALLED IAW B727 SRM 53-10-8 FIG 3.  CORROSION TASK CARD NUMBER C53-224-03.  NON-ROUTINE TASK CARD NUMBER 11977.
